# SDR CALA2015060400483

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FRAME WORN AT STATION 1640, BELOW STRINGER 5R.  REPAIR OF AFT FUSELAGE FRAME AT STATION 1640 BETWEEN STRINGER 5R & 6R IAW ECRA 5310-06504.
